I am in stage 4 of CKD. I was given a vitamin called nephrovite by a Nephrologist at a Military Hospital.
Later I went to the VA Doctor and told him I needed to have my scripts refilled and they had no Nephrovite or Nephrolite vitamins to give me. They substituted with a vitamin listed as Kidney vitamins on the bottle.
After taking these meds for quite some time; I read a drug description listing that was packed in the bag with the vitamins. It stated that they were Prenatal vitamins. (The preceeding is information for your use.)
Shortly after taking these prenatal / kidney vitamins so the VA says, I started to get some tenderness around my right breast. the pain around the nipple and hardness around same progressed. About a month later the left breast started to have the same symptoms and both are really tender and painful. My question is ____ Is it possible that these prenatal vitamins could have caused this condition by altering my hormonal balance and start growing painful breasts.
I am overweight and in my 60's and know that gravity will take its toll, but the nodules and pain have me a little concerned.
Note: I asked the VA Doctor about the problem and he mentioned possible gynecomastia but never heard of someone having pain and just left it at that.
You may want to see an endrocrinologist but it seems that vitamins have way to change the hormone balance. Your medical condition may have something to do with it. Its too bad your doctor doesn't communicate with you on gyno.
I had it when I was younger as an effect of hepatitis A from dirty salad at school. In my twenties, the gyno developed and I later had surgery to correct same. If you google Dr. Rick Silverman, his website should be identified. He is a professor of cosmetic surgery at Univ. of Mass in Boston and is an expert on gyno. He usually will write back if you ask a question and he may be able to shed some logical light on your problem. I wish you well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.